# SDR SWAA2022111465420

- Difficulty date: October 27, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION ANGLE; STA. 500A THRU 500I CORRODED, FOUND OUT OF LIMITS. LOCATED AND DRILLED NEW IAW  SRM 51-40-02.  REPLACED THE RH SIDE TRANSITION ANGLE IAW SRM 51-40-02.
